# SDR QMLA2017042117042

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T2
- Aircraft serial: 0273
- Aircraft time: 7,390 hours, 23,566 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RIVETS PULLED THROUGH ON SUCTION PUMP MOUNTED ON AFT FUSELAGE DECK APPROXIMATELY 4 INCHES AFT OF AIRCRAFT BATTERY. ONCE PUMP WAS REMOVED, FOUND CRACKS ON TWO MOUNT HOLES FOR RIVETS. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING REPAIR AND SCHEDULED MAINTENANCE COMPLETION.
